# SDR UALA2010022400693

- Difficulty date: February 24, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 78,042 hours, 9,558 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Valve
- Part number: 02120007
- Condition: Leaking
- Location: Crew Oxygen Syst
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN LEAK.  FOUND CREW OXYGEN SYSTEM CHECK VALVE LEAKING INTERNALLY BACK TO FILL VALVE.  REMOVED FILL CAP & FOUND PRESSURE BUILT UP IN LINE.  AOG'D ANOTHER CHECK VALVE 642-3246 AOG R5726.  RE-CHECKED CREW PSI AFTER REMOVED & REPLACED SAME VALVE FOR INSPECTION.  PAX O2 BOTTLE CHECK VALVE REPLACED.
